Friday, October 9, 2009

Hot Footing it!

Hey Gang,
Hope all is well with you. I am just checking in to let you know I'm still around and so are my side effects. The doctor ordered some more medicine today to offset some of the effects....will see.
This time it's my feet. They are so sore on the bottoms I can't hardly walk.....I look like someone trying to walk across hot coals..hahaha. But soon this will pass as does all's just a waiting game.
Not doing much art yet for taking care of me....I told you I'm high maintenance. hahaha.
God bless


  1. My goodness, Ricky...that's the craziest thing I've ever heard of for a side effect. Getting sore feet from taking a pill is just bazaar! Guess this means you'll have to prop your feet up and be "waited on" hand and foot for a few days, huh? Seriously, hope this one finds the door really soon as this has got to be hard on an active guy like I'm thinking you must be.

  2. It's interesting what medication can do to a human body - not all of it good interesting. I do hope this isn't a lasting effect and that your body can adjust to this stuff soon. Sending you lots of healing thoughts on the wind....